jump to last post 1-2 of 2 discussions (4 posts)

Losing a Hormone and how it will change your life!

  1. Mammas7 profile image74
    Mammas7posted 5 years ago

    You're gaining weight and you haven't changed anything for this to happen. You find out you have a Thyroid problem.This means losing a hormone. Taking a pill every morning is suppose to help, but you are still gaining weight!This could lead to other problems, like depression. Any ideas?

    1. 60
      Nancy D3posted 5 years ago in reply to this

      Well there are lots of hormonal pills which are safe for you. To prevent gaining weight you can go to gym for some work out. If you feel hungry than usual have fruits instead of snacks. Have plenty of steam cooked vegetables. There is less fat content in fruits and vegetables than in snacks. In this way you get out of hunger and at the same time you won't gain weight.

      1. Mammas7 profile image74
        Mammas7posted 5 years ago in reply to this

        Thank you, I have already been working on this. I have another appointment to see if the dosage they prescribed is correct. Thanks again.

  2. samofahmy profile image60
    samofahmyposted 5 years ago

    most propably you are talking about hypothyroidism (the thyroid gland doesn't secrete enough thyroid hormones)
    this may lead to weight gain and needs thormon replacement therapy thyroxine pills.
    If you are still gaining weight inspite of treatment, first you should have a thyroid profile (free T3, free T4 and TSH) as a follow up it may show that your medication dose is not enough.
    but if it is okey we will no longer attribute your weight gain to that medical problem, you should follow a diet regimen and practise regular physical exercise, walking is suitable as a start